On the Dunford-Pettis property
Bombal, Fernando
Portugaliae mathematica, Tome 45 (1988), p. 265-272 / Harvested from Portugaliae Mathematica
Publié le : 1988-01-01
EUDML-ID : urn:eudml:doc:115630
@article{3140,
     author = {Bombal, Fernando},
     title = {On the Dunford-Pettis property},
     journal = {Portugaliae mathematica},
     volume = {45},
     year = {1988},
     pages = {265-272},
     zbl = {0664.46038},
     mrnumber = {0973162},
     language = {en},
     url = {http://dml.mathdoc.fr/item/3140}
}
Bombal, Fernando. On the Dunford-Pettis property. Portugaliae mathematica, Tome 45 (1988) pp. 265-272. http://gdmltest.u-ga.fr/item/3140/